# SDR MALA060120

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 19,772 hours, 21,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN YQB, FOUND THE RT SEAT TRACK CORRODED AT STATION 319.0.  THE SEAT TRACK WILL BE REPLACED IAW MESABA EO#S53060 ON THE MM#409#223674.
